Title: Bright discrete solitons in spatially modulated DNLS systems
Authors: Kevrekidis, P. G.
Horne, Rudy Lee
Whitaker, N.
Hoq, Q. E.
Kip, Detlef  
Language: en
Keywords: Universit├Ątsbibliographie;Evaluation 2015
Subject (DDC): DDC::500 Naturwissenschaften und Mathematik
Issue Date: 2015
Publisher: IOP Publishing
Document Type: Article
Source: Enthalten in: Journal of physics. - Bristol : IOP Publ., 1968. - Online-Ressource . - Bd. 48.2015, 345201, insges. 17 S.
Journal / Series / Working Paper (HSU): Journal of physics : concerned with the fundamental mathematical and computational methods underpinning physics, the journal is particularly relevant to statistical physics, chaotic and complex systems, classical and quantum mechanics and classical and quantum field theory 
Volume: 48
Pages: 17 S.
Publisher Place: Bristol
Organization Units (connected with the publication): Experimentalphysik und Materialwissenschaften 
URL: https://ub.hsu-hh.de/DB=1.8/XMLPRS=N/PPN?PPN=860664716
DOI: 10.1088/1751-8113/48/34/345201
Appears in Collections:Publications of the HSU Researchers

Show full item record

CORE Recommender


checked on May 29, 2022

Google ScholarTM




Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.